Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Continua of periodic points for planar integrable rational maps

Autor
Gasull, A.; Llorens, M.; Mañosa, V.
Tipus d'activitat
Article en revista
Revista
International journal of difference equations
Data de publicació
2016-09
Volum
11
Número
1
Pàgina inicial
37
Pàgina final
63
Projecte finançador
Control, dinàmica i aplicacions
Repositori
http://hdl.handle.net/2117/90779 Obrir en finestra nova
URL
http://campus.mst.edu/ijde/index_files/ijde111.htm Obrir en finestra nova
Resum
We present three alternative methodologies to find continua of periodic points with a prescribed period for rational maps having rational first integrals. The first two have been already used by other authors and apply when the maps are birational and the generic level sets of the corresponding first integrals have either genus 0 or 1. As far as we know, the third one is new and it works for rational maps without imposing topological properties to the invariant level sets. It is based on a compu...
Citació
Gasull, A., Llorens, M., Mañosa, V. Continua of periodic points for planar integrable rational maps. "International journal of difference equations", Setembre 2016, vol. 11, núm. 1, p. 37-63.
Paraules clau
Birational maps, Integrable rational maps, Periodic orbits
Grup de recerca
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants

Arxius